# SDR SWAA2016060652483

- Difficulty date: April 22, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER FRAME CORRODED AT BS 727C, BETWEEN RBL 5 - LBL 14.  REPAIRED FRAME IAW SRM & DWG.
